# SDR UALA2009121403859

- Difficulty date: December 12, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 73,714 hours, 11,949 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7732887810
- Part serial: 15612
- Condition: Faulty
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT BLEED AIR DUCT PRESSURE FLUCTUATES WILDLY AT TAKEOFF & CLIMB.  THRUST NORMAL AT CRUISE POWER.  REMOVED AND REPLACED PRSOV. RPL HIGH PRESSURE CONTROLLER (P/N 773289-15 (S/N 133), RPL PRV CONTROLLER (P/N 792755-8 (S/N 166). NO HELP. ACP'D PNEUMATIC HEALTH CHK. FOUND NEWLY INSTALLED PRSOV FAILED THE CK. RPL'D PRSOV. NO LEAKS NOTED, NO FAULTS NOTED. OPS CK NORMAL.
